Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE® FEMUR; KNEE COMPONENT
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MICROPORT ORTHOPEDICS INC. ADVANCE® FEMUR; KNEE COMPONENT
Model Number
KFTCXXXX
Medical Device Problem Code
Loss of Osseointegration (2408)
Health Effect - Clinical Code
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Event or Problem Description
Allegedly, eprd reported 8 new complications for advance® femur revision (1 aseptic loosening and 7 dislocation/instability events).First revision surgery.No further information was reported.This incident is capturing 1 aseptic loosening event.
New Search
Submit an Adverse Event Report
Brand Name
ADVANCE® FEMUR
Common Device Name
KNEE COMPONENT
Manufacturer
(Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key
21938774
Report Number
3010536692-2025-00209
Device Sequence Number
7893173
Product Code
JWH
UDI-Device Identifier
M684KFTCPC1L1
UDI-Public
M684KFTCPC1L1
Combination Product (Y/N)
N
Initial Reporter Country
GM
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Other
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
04/30/2025
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
KFTCXXXX
Device Catalogue Number
KFTCXXXX
Was Device Available for Evaluation?
No
Is the Reporter a Health Professional?
Yes
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
04/03/2025
Initial Report FDA Received Date
04/30/2025
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
Yes
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Required Intervention;
Patient Sex
Unknown